Alert archive / Michigan / High Wind Warnings in 2007

High Wind Warning 1, NWS Detroit, MI

December 23, 200717 counties in Michigan

NWS Detroit, MI issued this high wind warning at Dec 23, 2007, 5:53 AM EST for 17 counties in Michigan. It took effect at Dec 23, 2007, 6:00 AM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2007, 5:53 AM EST (10:53 UTC)
In effect from
Dec 23, 2007, 6:00 AM EST
Expired
Dec 23, 2007, 9:21 AM EST
In force
3 hr
Issued by
NWS Detroit, MI

Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI

The radar

The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 10.9 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDTX 231053
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
553 AM EST SUN DEC 23 2007

...STRONG WINDS WILL DEVELOP THIS MORNING...

.A POTENT COLD FRONT WILL MOVE ACROSS SOUTHEAST LOWER MICHIGAN BY
MIDDAY. IMMEDIATELY PRECEDING THIS FRONT...WINDS WILL QUICKLY
INCREASE...WITH BRIEF GUSTS UP TO 60 MPH POSSIBLE THROUGH MID
MORNING. WINDS WITH SHIFT TOWARD THE SOUTHWEST AND REMAIN STRONG
BEHIND THE FRONT INTO THE AFTERNOON. SUSTAINED WINDS OF 25 TO 35
MPH.,.WITH GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS WILL THEN
CONTINUE INTO THE EARLY EVENING BEFORE GRADUALLY DIMINISHING.

MIZ047>049-053>055-060>063-068>070-075-076-082-083-231900-
/O.NEW.KDTX.HW.W.0001.071223T1100Z-071223T1500Z/
/O.EXT.KDTX.WI.Y.0009.071223T1500Z-071224T0600Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...
SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...
PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT...
ADRIAN...MONROE
553 AM EST SUN DEC 23 2007

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...
...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING.
THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
1 AM EST MONDAY. 

A POTENT COLD FRONT WILL MOVE ACROSS SOUTHEAST LOWER MICHIGAN BY
MIDDAY. IMMEDIATELY PRECEDING THIS FRONT...WINDS WILL QUICKLY
INCREASE...WITH BRIEF GUSTS UP TO 60 MPH POSSIBLE THROUGH MID
MORNING. WINDS WITH SHIFT TOWARD THE SOUTHWEST AND REMAIN STRONG
BEHIND THE FRONT INTO THE AFTERNOON. SUSTAINED WINDS OF 25 TO 35
MPH...WITH GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS WILL THEN
CONTINUE INTO THE EARLY EVENING BEFORE GRADUALLY DIMINISHING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MR
2 follow-up statements
000 
WWUS73 KDTX 231208
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
708 AM EST SUN DEC 23 2007

...STRONG WINDS WILL DEVELOP THIS MORNING...

.A POTENT COLD FRONT WILL MOVE ACROSS SOUTHEAST LOWER MICHIGAN BY
MIDDAY. IMMEDIATELY PRECEDING THIS FRONT...WINDS WILL QUICKLY
INCREASE...WITH BRIEF GUSTS UP TO 60 MPH POSSIBLE THROUGH MID
MORNING. WINDS WITH SHIFT TOWARD THE SOUTHWEST AND REMAIN STRONG
BEHIND THE FRONT INTO THE AFTERNOON. SUSTAINED WINDS OF 25 TO
35 MPH.....WITH GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS WILL
THEN CONTINUE INTO THE EARLY EVENING BEFORE GRADUALLY
DIMINISHING.

MIZ047>049-053>055-060>063-068>070-075-076-082-083-232015-
/O.CON.KDTX.HW.W.0001.000000T0000Z-071223T1500Z/
/O.CON.KDTX.WI.Y.0009.071223T1500Z-071224T0600Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...
SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...
PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT...
ADRIAN...MONROE
708 AM EST SUN DEC 23 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY.

A POTENT COLD FRONT WILL MOVE ACROSS SOUTHEAST LOWER MICHIGAN BY
MIDDAY. IMMEDIATELY PRECEDING THIS FRONT...A LINE OF SHOWERS WILL
ENTER SOUTHEAST MICHIGAN AND BRING RAPIDLY INCREASING WINDS WITH
GUSTS OVER 60 MPH POSSIBLE. FREQUENT UPDATES ON THE PROGRESSION OF
THIS LINE OF SHOWERS WILL BE INCLUDED IN SPECIAL WEATHER
STATEMENTS.../SPSDTX/...THIS MORNING.

AFTER THIS LINE OF SHOWERS MOVES THROUGH THE REGION...WINDS WITH
SHIFT TOWARD THE SOUTHWEST AND REMAIN STRONG AS THE COLD FRONT
RACES THROUGH THE AREA. SUSTAINED WINDS OF 25 TO 35 MPH...WITH
GUSTS TO 45 MPH ARE EXPECTED. THESE WINDS WILL THEN CONTINUE INTO
THE EARLY EVENING BEFORE GRADUALLY DIMINISHING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

DG/MR
000 
WWUS73 KDTX 231421
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
921 AM EST SUN DEC 23 2007

...STRONG WINDS EXPECTED THROUGHOUT THE DAY...

.STRONG WINDS WILL PERSIST TODAY ACROSS SOUTHEAST LOWER MICHIGAN
IN THE WAKE OF A POTENT COLD FRONT. SOUTHWEST WINDS OF 25 TO 35
MPH...WITH GUSTS TO 45 MPH WILL PERSIST INTO EARLY THIS EVENING.
WINDS WILL THEN GRADUALLY DIMINISH THROUGH THE REST OF THE NIGHT.

MIZ047>049-053>055-060>063-068>070-075-076-082-083-240230-
/O.CAN.KDTX.HW.W.0001.000000T0000Z-071223T1500Z/
/O.EXT.KDTX.WI.Y.0009.071223T1408Z-071224T0600Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...
SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...
PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT...
ADRIAN...MONROE
921 AM EST SUN DEC 23 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
HIGH WIND WARNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 AM
EST MONDAY. 

SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL
PERSIST THROUGHOUT THE DAY...AND ONLY GRADUALLY DIMINISH DURING
THE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR MORE ARE
EXPECTED...WITH GUSTS OF 45 MPH POSSIBLE. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE OR LIGHT
WEIGHT VEHICLES. USE EXTRA CAUTION IF DRIVING TODAY...AND SECURE
TRASH CANS AND OTHER LIGHT WEIGHT OBJECTS.

$$

DG

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this high wind warning went out at Dec 23, 5:40 AM EST, 13 minutes earlier.

Area forecast discussion, Dec 23, 5:40 AM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
540 AM EST SUN DEC 23 2007

.UPDATE...

STRONG COLD FRONT CONTINUES TO BLAST EASTWARD THIS MORNING...PRECEDED
BY A LOW-TOPPED FORCED LINE OF PCPN. CONVECTION REMAINS MINIMAL
WITHIN THIS LINE...BUT THE TREMENDOUS WIND FIELDS AND JUST ENOUGH
INSTABILITY ARE HELPING TO BRING HIGHER WIND GUSTS TO THE
SFC...WITH REPORTS OF GUSTS OVER 60 MPH WITH WIND DAMAGE ACROSS
NORTHWEST IN/SOUTHWEST MI. PER COORDINATION WITH SURROUNDING
OFFICES AND SPC...WILL ELECT TO HANDLE THIS LINE WITH A SHORT
DURATION HIGH WIND WARNING AS OPPOSED TO A WATCH. EXTRAPOLATING
THE LINE THROUGH...EXPECT IT TO ARRIVE IN THE WESTERN COUNTIES
AROUND 12Z...AND THROUGH THE ENTIRE AREA BY 15Z. STILL EXPECT
CONTINUED WIND GUSTS WITHIN ADVISORY CRITERIA FROM LATE MORNING
ONWARD...AND THAT PORTION WILL REMAIN UNCHANGED WITH THIS UPDATE.

&&

.PREV DISCUSSION...ISSUED 408 AM EST SUN DEC 23 2007

SHORT TERM...TODAY

RAPIDLY INTENSIFYING SFC LOW QUICKLY SURGING NORTHWARD ALONG THE
WEST SIDE OF LAKE MICHIGAN THIS MORNING...WITH 3 HOUR PRESSURE DROPS
UP 8 MB NOTED.  TREMENDOUS MOISTURE ADVECTION ON THE EAST SIDE OF
THIS SYSTEM...WITH PWS APPROACHING 1 INCH...LIFTING NORTHEAST
WITHIN A 50-70 KT LOW LEVEL JET AND BROAD DIFFLUENT FLOW.  THIS
SETUP WILL MAINTAIN AN AREA OF MDT RAIN ACROSS SOUTHEAST LOWER MI
WELL INTO MID/LATE MORNING...AND WILL MAINTAIN CATEGORICAL POPS.
DAYTIME HIGHS IN THE 40S WILL OCCUR THIS MORNING...BEFORE THE
ATTENDANT COLD FRONT RACES THROUGH BY 18Z...PROVIDING A SHARP DROP
IN TEMPERATURES BY LATE AFTERNOON.  BASED ON LATEST SOUNDING DATA
AND MOISTURE/THERMAL FIELDS...DEEPEST MOISTURE LOOKS TO OUTRUN THE
STRONGER CAA...WITH A PRONOUNCED POST-FRONTAL DRY SLOT WORKING IN
FOR THE AFTERNOON.  THE PUNCH OF DRIER AIR ALSO SHOWING UP NICELY ON
WATER VAPOR LIFTING INTO IL.  THUS...SNOW CHANCES LOOK EXTREMELY
LIMITED AND VERY BRIEF...AND WILL BUMP POPS DOWN TO ISOLATED FROM
THE I-69 CORRIDOR SOUTHWARD...WITH NO ACCUMULATIONS EXPECTED.  THE
MAIN IMPACT WILL BE A NOTABLE STRENGTHENING OF THE SOUTHWEST LOW
LEVEL WIND FIELD AS AN IMPRESSIVE ISALLOBARIC PRESSURE COUPLET MOVES
THROUGH.  WIND ADVISORY STARTING THIS AFTERNOON STILL LOOKS
SOLID...WITH AMPLE MIXING SUPPORTING GUSTS TO 45 MPH.

LONG TERM...TONIGHT THROUGH SATURDAY

A SUBSTANTIAL DRY SLOT THAT HAS BEEN PROGGED FOR DAYS WILL MOVE INTO
SOUTHEASTERN MICHIGAN TODAY AFTER FRONTAL PASSAGE.  THE DEARTH OF
MIDLEVEL MOISTURE WILL LINGER INTO THE EVENING HOURS MAKING SNOW
SHOWERS SLOW TO GET GOING.  LATEST MODEL GUIDANCE SUGGESTS THE
REMNANTS OF THE SOUTHERN VORT MAX WILL PIVOT TO OUR WEST AND MOVE
EASTWARD THROUGH THE EXTREME NORTHERN CWA AFTER MIDNIGHT. THIS ALSO
CORRESPONDS WELL WITH THE DEEPER MOISTURE...MORE SPECIFICALLY
925/850/700MB THETA E RIDGES. THE SNOW ACTIVITY TONIGHT WILL
PRIMARILY BE DRIVEN BY LAKE EFFECT PROCESSES OVER LAKE MICHIGAN IN
SOUTHWESTERLY FLOW. AN EXAMINATION OF THE PARAMETERS FOR LAKE
MICHIGAN LES IS NOT TERRIBLY IMPRESSIVE FOR THE CARRY OVER INTO THIS
FORECAST AREA.  SURFACE WATER TEMPS OF 2-4C ARE YIELDING A MAXIMUM
LAKE INDUCED EQUILIBRIUM LEVEL OF APPROXIMATELY 8KFT EARLY THIS
EVENING (HOLDING FOR SOME TIME) AND THEN DROPPING QUICKLY AS
INVERSION HEIGHTS FALL AFTER MIDNIGHT. DELTA T VALUES PEAK AT -15C
WHILE LAKE INDUCED CAPES BRUSH 500 J/KG FOR A SHORT TIME.

WHILE THE POPS HAVE CHANGED LITTLE FOR TONIGHT (DID BRING US DOWN TO
SLIGHT CHANCE FOR SOUTHERN CWA THE FIRST HALF OF THE NIGHT)...DID
REDUCE THE AMOUNT OF FORECASTED SNOWFALL. EXPECTATIONS ARE FOR
AROUND AN INCH BAY/MIDLAND/HURON COUNTIES...LITTLE TO NO
ACCUMULATION LIVINGSTON/OAKLAND/MACOMB SOUTHWARD...AND LESS THAN AN
INCH FOR THE REMAINING MIDDLE TIER. THERE IS STILL A SHOT THAT
SOMEONE MAY SEE TWO INCHES IN PERSISTENT BANDING...BUT WITH THE
GROUND SWEEPING OF THE WINDS AND BETTER INGREDIENTS THAT STAY JUST
NORTH OF US CALLS FOR A REDUCTION IN AMOUNTS. LATER SHIFTS WILL
EVALUATE THE POTENTIAL. THE MAIN STORY WILL CONTINUE TO BE WINDS AS
THEY REMAIN STRONG INTO THE OVERNIGHT...SUSTAINED MAGNITUDES OF 20
TO 30 AND GUSTS OF UP TO 40MPH. SNOW SHOWERS SHOULD CARRY INTO
MONDAY BUT AGAIN NOT EXPECTING ANY SIGNIFICANT AMOUNTS.

THE MONDAY NIGHT TO WEDNESDAY NIGHT TIMEFRAME LOOKS QUIET AS STRONG
SURFACE HIGH PRESSURE AND MIDLEVEL RIDGING TRAVERSES THE AREA. HAVE
A NICE WARMUP BETWEEN TUESDAY (COLDER START TO THE DAY) AND
WEDNESDAY WITH RETURN SOUTHERLY FLOW ESTABLISHING ITSELF. THE MEDIUM
RANGE SUITE IS BEGINNING TO DEPICT A WEAKER WAVE AND ASSOCIATED
FRONTAL BOUNDARY SWEEPING THROUGH WEDNESDAY NIGHT AND THURSDAY.
MOISTURE APPEARS MEAGER (NO GULF CONNECTION) AND THE UPPER LEVEL
WAVE REMAINS POSITIVELY TILTED THROUGH THE GREAT LAKES. DID INCREASE
POPS A TOUCH WEDNESDAY NIGHT...BUT NOTHING TOO NOTEWORTHY AT THE
MOMENT AS THE MODEL TREND HAS BEEN TO SIGNIFICANTLY DOWNPLAY THE
WEDNESDAY NIGHT/THURSDAY MORNING SYSTEM.

FROM THURSDAY AND BEYOND THERE IS LITTLE CONFIDENCE IN ANY OF THE
SOLUTIONS. WHAT APPEARS TO BE A SURE THING IS THE PERIOD WILL BE
ACTIVE WITH PACIFIC ENERGY BOMBARDING THE PACIFIC COAST EVERY 36
HOURS OR SO. BEST POTENTIAL FOR PRECIPITATION NEXT WEEKEND APPEARS
TO BE FRIDAY NIGHT AND AGAIN ON SUNDAY.

MARINE...

INTENSIFYING LOW PRESSURE SYSTEM WILL CONTINUE TO LIFT NORTH TOWARD
LAKE SUPERIOR...WHILE PUSHING A STRONG COLD FRONT THROUGH THE
CENTRAL GREAT LAKES TODAY.  THIS WILL PRODUCE WIND GUSTS TO AT LEAST
GALE FORCE ACROSS ALL MARINE AREAS THROUGH SUNDAY NIGHT...BEFORE
DIMINISHING ON MONDAY. THE POSSIBILITY EXISTS FOR GUSTS TO BRIEFLY
APPROACH LOW END STORM FORCE (UP TO 50 KNOTS)...GIVEN THE STRENGTH
OF THE COLD AIR ADVECTION AND POST-FRONTAL PRESSURE RISES.

PREV DISCUSSION...ISSUED 1150 PM EST SAT DEC 22 2007

AVIATION...

THE AREA OF RAIN LIFTING INTO SOUTHERN MICHIGAN SHOULD REACH THE TAF
SITES BETWEEN 08Z AND 10Z. THIS AREA OF RAINFALL IS IN ADVANCE OF A
DEEPENING LOW PRESSURE SYSTEM NOW LIFTING NORTHWARD ACROSS ILLINOIS.
ONCE AGAIN...CEILINGS HAVE LIFTED SIGNIFICANTLY FROM EARLIER
FORECAST AS DRIER LOW LEVEL AIR HAS ADVECTED IN FROM OHIO. CEILINGS
HAVE GONE VFR THIS EVENING...WITH SEVERAL SITES REPORTING CIGS ABOVE
10K FEET. BASED ON OBS UPSTREAM...PLAN TO KEEP CIGS VFR THROUGH 12Z.
A LITTLE HIGHER LOW LEVEL MOISTURE SHOULD PRECEDE THE ACTUAL SURFACE
FRONT BETWEEN 13Z AND 16Z...SO WILL CARRY MVFR CIGS DURING THIS TIME
PERIOD.

THE WINDS WILL BE A BIG CONCERN WITH THIS SYSTEM. AS THE LOW
CONTINUES TO DEEPEN THIS MORNING...LOW LEVEL WINDS WILL INCREASE.
NAM AND GFS SOUNDINGS INDICATE 50KTS AT 2K FEET ATOP A STRONG STABLE
LAYER EARLY IN THE PERIOD. HAVE THEREFORE MENTIONED SOME LOW LEVEL
WIND SHEAR THROUGH 10Z. THE SURFACE WINDS WILL THEN INCREASE AS A
COLD FRONT APPROACHES. THIS FRONT IS EXPECTED TO PASS THROUGH THE
TAF SITES BETWEEN 15Z AND 16Z. STRONG COLD AIR ADVECTION IN THE WAKE
OF THIS FRONT WILL ALLOW SOUTHWESTERLY WINDS TO GUST TO 35 TO 40
KNOTS THROUGHOUT SUN AFTERNOON.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
     MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
     MIZ083...FROM 11 AM SUNDAY TO 1 AM MONDAY.

LAKE HURON...
     GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ421-LHZ422-LHZ441-LHZ442-
     LHZ443-LHZ462-LHZ463-LHZ464...UNTIL 10 AM MONDAY.

LAKE ST CLAIR...
     GALE WARNING...UNTIL 10 AM MONDAY.

MI WATERS OF LAKE ERIE...
     GALE WARNING...UNTIL 10 AM MONDAY.

     LOW WATER ADVISORY...FROM 4 PM SUNDAY TO 10 AM MONDAY.

&&

UPDATE.......MR
AVIATION.....SC
SHORT TERM...MR
LONG TERM....CB
MARINE.......MR

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Dec 23, 4:29 AM EST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
429 AM EST SUN DEC 23 2007

MIZ047>049-240930-
MIDLAND-BAY-HURON-
429 AM EST SUN DEC 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING THROUGH 1 AM
MONDAY MORNING. REFER TO THE LATEST WEATHER
MESSAGE.../NPWDTX/...FOR DETAILS.

WESTERLY FLOW BEHIND A COLD FRONT WILL CONTINUE TONIGHT BRINGING
THE POTENTIAL OF LAKE EFFECT SNOWS FROM LAKE MICHIGAN. SNOWFALL
ACCUMULATIONS OF AN INCH ARE EXPECTED FOR PORTIONS OF THE SAGINAW
RIVER VALLEY AND THUMB...WITH PERHAPS AN ISOLATED TWO INCH
MEASUREMENT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-240930-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
429 AM EST SUN DEC 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

GALE WARNINGS ARE IN EFFECT TODAY AND TONIGHT FOR ALL LAKE HURON
OPEN AND NEARSHORE WATERS...LAKE ST CLAIR...AND THE MICHIGAN
WATERS OF LAKE ERIE. PLEASE REFER TO THE LATEST MARINE
FORECASTS.../GLFLH/.../GLFSC/.../NSHDTX/ AND /MWWDTX/ FOR GREATER
DETAIL.

A LOW WATER ADVISORY IS IN EFFECT FOR THE MICHIGAN WATERS OF LAKE
ERIE TODAY AND TONIGHT. PLEASE REFER TO THE /MWWDTX/ FOR GREATER
DETAIL

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ053>055-060>063-068>070-075-076-082-083-240930-
SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-
LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
429 AM EST SUN DEC 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING THROUGH 1 AM
MONDAY MORNING. REFER TO THE LATEST WEATHER
MESSAGE.../NPWDTX/...FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

CB

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

Nearby

High Wind Warnings in Michigan, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.